# SDR ALG2003F00058

- Difficulty date: April 3, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START, THE NR 2 ENGINE FIRE DETECTION (T) HANDLE LIGHT WOULD NOT ILLUMINATE.  THE MECHANIC REPAIRED THE WIRE IAW MM.  OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
